# SDR DLL10962778

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Component: 079123
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WORKING MCO FLOOR TRACK LIGHTING AT 4C INOP.  REPLACED RED LENS, CKS OK.  REMOVED MCO/PLAC.
